# SDR IPXA2020092260509

- Difficulty date: September 8, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Beam
- Part number: AKC760215
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C AFT EXTENDED TAIL CONE LOWER HORZ.  BEAM IS DAMAGED.  REMOVED, FABRICATED AND REPLACED BEAM IAW DWG AKC7602 AND SRM 51-35-01, MINOR.
